| Model Number |
MR8-AA12 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis: evaluation determined that the bearings were detached.The likely cause of failure could not be determined.It was also noted that the laser markings were faded.B3:date of incident or estimated date of incident not provided to manufacturer.Aware date used as date of incident until further i nformation is obtained.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that customer had a general dissatisfaction on the device.There was no impact to the patient in this event at the time of the report.Additional information received after evaluation as detached bearing and laser markings faded.